Kaletra and vomiting blood
Feb 4, 2008
Someone close tome is taking Kaletra and Zidovudine, as pre-exposure treatment. Has been experiencing stomach pains and diarrhea, but now vomiting blood. What is the problem?
Thanks regards T.C
Response from Dr. Henry
Kaletra + zidovudine often can cause stomach/GI problems particularly in first weeks. Nausea and vomiting can occur. Severe vomiting can cause tears in the esophagus that can be serious. He/she needs to be seen by doctor/nurse for further evaluation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Cough A Sign Of Acute HIV Infection?
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- 9 Month Negative HIV Test
- Afraid Of Having Undiagnosed Hiv Infection
- Are Chronic Yeast Infection And Swollen Glands Sign Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.